# SDR A6WA200540010

- Difficulty date: January 5, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN LEFT SKIN FROM FS 235 TO FS 265 BETWEEN STRINGER 17L AND STRINGER 19L.  REPAIRED DENT IN FUSELAGE SKIN FROM FS 235 TO FS 265 BETWEEN STRINGER 17L AND STRINGER 19L IAW BRAS EO 601R-53-5788A.  (M)
